# SDR IXXA20250421005

- Difficulty date: February 28, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N229AZ
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 111,247 hours, 19,826 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Zone 600
- Component: Slat, Boeing
- Component part number: 7673600446
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING #12 L/E SLAT T/E WEDGE LOWER SURFACE IS CORRODED APPROX 11" INBOARD OF THE OUTBOARD END OF THE SLAT
